Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bruises on legs. Getting larger. Fatigued and sleepy. Blood tests normal. Cure for symptoms?

Hi. I am a 39 year old African American woman. I do not smoke or drink. My problem is that I have been getting bruises over a year now but they only show up on my legs. They use to be every now and again but over the last few months I have noticed that they have been popping up on my legs very often. and they are getting larger. Like the size of a half dollar and sometimes bigger. Also, I am very fatigued and sleepy all the time now. Additionally my urine sometime is very clear but I am not an avid water drinker at all. I have gotten blood tests periodically maybe once or twice a year when I'm getting my physicals but they have all been normal. No Anemia or B12 issues (that's what I first thought). Sometimes I will get dizzy as well. Any thoughts?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi !
Thank you for your query.

Well looking into your problem , your symptoms are non specific . You didnt mention whether its a rash , are the lesions itchy .Anyways it could be a skin problem or very rarely vasculitis manifestation.

I advise you to go to dermatologist to look for what kind of rash you are saying . Plus ruling out autoimmune disease is also required if you doctor feels that.

Hope you are satisfied with the answer.
If you have any further queries feel free to ask.
Wish you good health.
Take care.
Dr. Shruti
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor